Skip to Main content Skip to Navigation
Journal articles

Jacobians of symmetric polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622653
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:14:15 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622653, version 1

Collections

Citation

Alain Lascoux, P. Pragacz. Jacobians of symmetric polynomials. Annals of Combinatorics, Springer Verlag, 2002, 6 (2), pp.169-172. ⟨hal-00622653⟩

Share

Metrics

Record views

170